MathSciNet Relay Station
MathSciNet bibliographic data
MR1369409 (96j:11103) 11J91 (11F03 11J81)
Barré-Sirieix, Katia; Diaz, Guy; Gramain, François; Philibert, Georges Une preuve de la conjecture de Mahler-Manin. (French) [A proof of the Mahler-Manin conjecture] Invent. Math. 124 (1996), no. 1-3, 1–9.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement